# SDR UALA2009010200007

- Difficulty date: January 1, 2009
- Submitted: January 5, 2009
- Operation: Air carrier
- Aircraft: N784UA
- Make and model: Boeing 777222
- Aircraft serial: 26951
- Aircraft time: 52,238 hours, 7,647 cycles
- Engine: Pwa PW40903
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: 131W18134202
- Condition: Out Of Adjust
- Location: R4 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MED 4R BINDING DOES NOT OPEN. REMOVED SLIDE BUSTLE FOR ACCESS.  ADJUSTED GIRTBAR, DOOR 4R OPENS AND CLOSE NORMAL. SLIDE ARM AND DISARM WITH NO PROBLEM. SECURED BUSTLE.
